Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 918565, 8 pages
http://dx.doi.org/10.1155/2013/918565
Research Article

Extending Stochastic Network Calculus to Loss Analysis

National Laboratory for Optoelectronics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 11 August 2013; Accepted 16 September 2013

Academic Editors: X. Fan and Y. Shi

Copyright © 2013 Chao Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao Luo, Li Yu, and Jun Zheng, “Extending Stochastic Network Calculus to Loss Analysis,” The Scientific World Journal, vol. 2013, Article ID 918565, 8 pages, 2013. https://doi.org/10.1155/2013/918565.